# SDR DL72W990395

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 2 Le Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST MAJORITY OF A SYS HYD FLUID WITH SYS A HYD PUMPS OFF.  LEAK/LOSS STOPPED AT 1/2 GAL ON INDICATOR.  FOUND NR 2 L/E FLAP ACTUATOR LEAKING.  REPLACED ACTUATOR, LEAK CHKS NORMAL.
